A Theorem of Bobillier on the Tetrahedron.
Elemente der Mathematik, Tome 24 (1969), pp. 6-10
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1969__24_140910,
author = {O. Bottema},
title = {A {Theorem} of {Bobillier} on the {Tetrahedron.}},
journal = {Elemente der Mathematik},
pages = {6--10},
year = {1969},
volume = {24},
zbl = {0165.23902},
url = {http://geodesic.mathdoc.fr/item/ELMA_1969__24_140910/}
}
O. Bottema. A Theorem of Bobillier on the Tetrahedron.. Elemente der Mathematik, Tome 24 (1969), pp. 6-10. http://geodesic.mathdoc.fr/item/ELMA_1969__24_140910/